# SDR PG9R117581A

- Difficulty date: January 19, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N135PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3695
- Aircraft time: 509 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 350A21004828
- Condition: Cracked
- Location: Fuselage
- Part time: 509 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FITTINGS CRACKED.  (RMA NR R046607)
